Translator Disclaimer
March 2010 Frobenius manifolds for elliptic root systems
Ikuo Satake
Osaka J. Math. 47(1): 301-330 (March 2010).

Abstract

In this paper, we show that the orbit space of the domain by the elliptic Weyl group for an elliptic root system of codimension 1 has a structure of Frobenius manifold. We also give a characterization of this structure of the Frobenius manifold under suitable conditions.

Citation

Download Citation

Ikuo Satake. "Frobenius manifolds for elliptic root systems." Osaka J. Math. 47 (1) 301 - 330, March 2010.

Information

Published: March 2010
First available in Project Euclid: 19 February 2010

zbMATH: 1191.53057
MathSciNet: MR2666136

Subjects:
Primary: 32G20
Secondary: 32N10

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.47 • No. 1 • March 2010
Back to Top